# SDR MWEA020750

- Difficulty date: December 26, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 74,997 hours, 62,012 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 95200133
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR OUTER PAN RADIUS IS CRACKED INBOARD OF LOWER FORWARD DOOR STOP PAD.  --  FABRICATED, DRILLED AND INSTALLED DOUBLER.
